MathSciNet Relay Station
MathSciNet bibliographic data
MR1848966 (2002e:20049) 20D99 (20D45 81R50)
Etingof, Pavel; Soloviev, Alexander; Guralnick, Robert Indecomposable set-theoretical solutions to the quantum Yang-Baxter equation on a set with a prime number of elements. J. Algebra 242 (2001), no. 2, 709–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement